# SDR ABXA201010130134

- Difficulty date: October 5, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 68,605 hours, 32,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T73212
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER HORSE COLLAR ABOUT TO CHAFE THRU FUSELAGE SKIN AT FORWARD END OF HORSE COLLAR STA 1735 AS SEEN FROM INSIDE AFT ACCESSORY COMPARTMENT.  REMOVED AND REPLACED SKIN IAW BOEING 767 SRM 51-40-2.
